# SDR R61A2020100100676

- Difficulty date: October 1, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 32,186 hours, 20,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 003421
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 28,210 hours, 17,799 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LT PASSENGER DOOR LOWER EMERGENCY EXIT SIGN INOPERABLE AND AFT LT PASSENGER DOOR UPPER EMERGENCY EXIT SIGN INOPERABLE.  R & R EMERGENCY LIGHT POWER UNIT, REF AMM 33-50-01.
